# SDR REXA2013010600115

- Difficulty date: January 6, 2013
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N8907A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7907
- Aircraft time: 20,010 hours, 17,058 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN OVER GALLEY SERVICE DOOR LOOSE.  REMOVED AND REPLACED SERVICE DOOR EMERGENCY EXIT SIGN IAW AMM 33-51-13.  OPS CHECKS GOOD.  OK FOR SERVICE.
